EconPapers    
Economics at your fingertips  
 

Asymptotics for Stationary Very Nearly Unit Root Processes (joint with D.W.K. Andrews), this version November 2006

Patrik Guggenberger

No 402, UCLA Economics Online Papers from UCLA Department of Economics

New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.econ.ucla.edu/people/papers/Guggenberger/Guggenberger402.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cla:uclaol:402

Access Statistics for this paper

More papers in UCLA Economics Online Papers from UCLA Department of Economics
Bibliographic data for series maintained by David K. Levine ().

 
Page updated 2025-04-03
Handle: RePEc:cla:uclaol:402